MAUDE Adverse Event Report: SYNCHRONIS MEDICAL REGARD; ADULT/CHILD DEFIBRILLATION ELECTRODE

SYNCHRONIS MEDICAL REGARD; ADULT/CHILD DEFIBRILLATION ELECTRODE
Model Number 315711REG
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Skin Tears (2516); Blister (4537); Skin Burning Sensation (4540)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
When zoll pads were placed on the patient he complained of extreme burning and itching.He tried to pull them off.They took one off which was red outside the outline of the pad but not the second and it caused a blister that later became a tear.The skin was dry, they did not shave and she wasn't sure if they prepped the skin before placement.

Brand Name
REGARD
Common Device Name
ADULT/CHILD DEFIBRILLATION ELECTRODE
Manufacturer (Section D)
SYNCHRONIS MEDICAL
4401 varsity dr. ste d
ann arbor MI 48108
Manufacturer (Section G)
RESOURCE OPTIMIZATION & INNOVATION, LLC
645 maryville centre drive
ste 200
st. louis MO 63141
Manufacturer Contact
cheyenne stewart
645 maryville centre drive
ste 200
st. louis, MO 63141
4176473205
MDR Report Key13006454
Report Number3004513970-2021-00001
Device Sequence Number20042631
Product Code MLN
UDI-Device Identifier00326053105494
UDI-Public00326053105494
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number315711REG
Device Catalogue Number315711REG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown